MAUDE Adverse Event Report: MEDLINE INDUSTRIES, L.P. MEDLINE; WC,K1,18",FLPA,SA, 300 LB

MEDLINE INDUSTRIES, L.P. MEDLINE; WC,K1,18",FLPA,SA, 300 LB
Catalog Number K1186N13S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported upon delivery, the wheelchair had a crack on one of the rear wheel spokes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported upon delivery, the wheelchair had a crack on one of the rear wheel spokes.

Brand Name
MEDLINE
Common Device Name
WC,K1,18",FLPA,SA, 300 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, L.P.
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sean konrath
three lakes drive
northfield, IL 60093-2753
MDR Report Key25229110
Report Number1417592-2026-01516
Device Sequence Number5108826
Product Code IOR
UDI-Device Identifier10193489001020
UDI-Public10193489001020
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK1186N13S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/20/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown